| Model Number |
943310 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Osteopenia/ Osteoporosis (2651)
| Date of Event |
03/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lot information unknown and if it becomes available a follow-up report will be submitted.
Event or Problem Description
(b)(4), during laboratory procedure, patient experienced loss or failure of implant to integrate.
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.Information for section a4 was not available.When information becomes available, a supplemental report will be filed.This complaint is being submitted late due to the furloughs that resulted from the global pandemic and is captured within deviation 1412.